# SDR DALA2024043004800

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 12,940 hours, 6,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND LT AFT EXTERIOR EMERGENCY LIGHT INOP. R/R LEFT AFT EMERGENCY LIGHT PER A220 AMP 33-55. OPS CHECK GOOD. MEL AND PLACARDS AND M PROCEDURES REMOVED. OK FOR SVC. (LP# 4377426)
